# SDR DHL2005748522

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LWR SURFACE OF RT WING INBD AFT FLAP 70" FROM OTBD END.  REMOVED EXISTING REPAIR AND CUT OUT DAMAGED AREA 8.0 BY 2.25 AND FAB DOUBLER .050 7075 T6 PO 9002507 5.25 BY 11.25 IAW B727 SRM 57-50-4 FIG 5.  TREATED AND PRIMED REPAIR PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-50-4 FIG 5.
